Motions with Maximal Displacements.

Herbert Busemann

Commentarii mathematici Helvetici (1954)

  • Volume: 28, page 1-8
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Busemann, Herbert. "Motions with Maximal Displacements.." Commentarii mathematici Helvetici 28 (1954): 1-8. <>.

author = {Busemann, Herbert},
journal = {Commentarii mathematici Helvetici},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {1-8},
title = {Motions with Maximal Displacements.},
url = {},
volume = {28},
year = {1954},

AU - Busemann, Herbert
TI - Motions with Maximal Displacements.
JO - Commentarii mathematici Helvetici
PY - 1954
VL - 28
SP - 1
EP - 8
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.